# SDR UIEA2020042800894

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 2231 FRAME STR 25 1 EA HOLE CRACKS AT FRAME INNER CHORD AT 8 O/C POSITION THROUGH THICKNESS.( STA 2231 STA 25L FRAME INNER CHORD FASTENER HOLE CRACK AREA REPAIRED IAW SRM 53-60-15-2R-2 REPAIR 2.  )
